# SDR P8UF200400002

- Difficulty date: July 13, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N831LA
- Make and model: Doug DC-10-30
- Aircraft serial: 46936
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Part number: 37570827
- Part serial: 3017
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING CLIMB LOWER YAW DAMPER B-CHANNEL BECOMES INOPERATIVE.
